# SDR AALA2019121769038

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 63,321 hours, 23,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 3487
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 10L FLOOR LEVEL LIGHTING WAS NOT WORKING. MAINTENANCE FOUND 10L LIGHT CREATED SHORT CIRCUIT DAMAGE TO EMERGENCY POWER SUPPLY UNIT AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
